Migraine effect of Yasmin

We have 166 consumer reports for Yasmin. Migraine effect occurred in 16%.

Patients statistics on Migraine side effect for Yasmin

Female
Male

Average weight in Lbs
139.31
0

Average height in Ft
5′ 6″
0

Average age
37
0

Yasmin Circle Diagram 26 consumers of 166 reported about Migraine

  1. Casey J. Mackenzie says:
    3.0 rating

    Yasmin for Cycle disorder

    I switched from Yasminell to Yasmin because I had big mood swings at the Yasminelle. Now I have started the first pack and have all the side effects as often described, diarrhea), migraine and even larger mood fluctuations. I also have problems in the left arm and the hand numbness.

    Side effects: Diarrhea; Migraine; Mood swings
  2. Carol H. Hicks says:
    4.0 rating

    I would not recommend Yasmin. Since I started, there have been a gradual and ever-increasing number of side effects: weight gain, more frequent migraine attacks, severe depression and mood swings, severe abdominal pain, respiratory distress, heart rhythm disturbances .. I suspect these are due to this pill, since I never used it before had suffered (except with migraine). That’s why I dropped Yasmin.

  3. Paul K. Ellis says:
    3.0 rating

    I took the Yasmin pill for about 2 years, but had to discontinue it because of massive side effects. It started with Mirgräneattacken (very bad), depressive moods, breast tensions (right pain), nausea. But worst of all, these were Mirgräneattacken. I have dropped her off now and I’m totally free of complaints. Next I think the pill too expensive. For half a year you pay about 58 €.

    Side effects: Breast span; Nausea; Migraine
  4. Kevin D. Thomas says:
    4.0 rating

    After taking half a year I got severe migraines, especially in the pill break. I’ve never had that before. There was also severe hair loss. The FA contradicted me and said that could not be due to the pill. Later I became more moody and sadder. The headaches were getting worse. When now also pigment spots on the face came to it, I dropped off the pill. See, the symptoms all disappear slowly. Not recommendable !

  5. Josephine W. Porter says:
    4.5 rating

    Initially very good compatibility. Meanwhile, I have to fight with migraine, mood swings and Libido loss. Also bad – appearance of large-area pigmentation marks on the face (very sunny after sun exposure – Sunblocker does not help)!

  6. Lucille K. Rodriquez says:
    3.5 rating

    In the first years of use except breast tenderness and some water retention no serious side effects. For about 1.5 years – Regular migraine-like headache with blurred vision, – often circulatory problems, – strong breast tenderness v.a. in 3 and 4 intake week, although I am actually a very balanced, calm and patient person: extreme irritability / strong, to depressive mood swings / tearfulness – & gt; always on time from the 3rd week of intake, at least until the onset of the menstrual period. -Water retention in the legs -Very bloated belly I expressed at my gynecologist the suspicion that I may no longer tolerate the pill. He put my symptoms into perspective and only recommended that I take the Yasmin through several months … which struggles me again. After reading these many accounts of similar side effects, and you can obviously see a connection to taking Yasmin, I will now change my FA and definitely switch to another pill.

  7. Elisabeth J. Easton says:
    4.5 rating

    Yasmin for Pain (menstruation)

    YASMIN … The pill that changed my life … Sounds dramatic, but true !! For a long time I did not notice anything and most of all I did not think that severe depression could be due to the pill … If only I would have come up with it rather than listening to the funny doctors (yes, the Yasmin is expensive * wink) thanks Pharma *), so I would have spared me a lot! Only after about three years it started with the depression, first tired, impotent, sad … then so badly depressed that I have thought of suicide several times, complete withdrawal from the social environment, no head for job, husband, the like !! Migraine attacks (which I never had before), where I sometimes thought of ordering myself an ambulance, the pain was so bad !! But that was not the end of the flagpole: high blood pressure, weight gain, perfect Libido loss, pain in the long run Sex, changing my personality to an absolutely withdrawn mourning dumpling! When I finally, after 5 years of taking, despite the reluctance of my oh so expert doctors, dared to omit the monster pill … yes, I had within 3 months my old personality again! I can laugh again, no trace of Depri, do not let me hang anymore, no more migraines, all my (by the retreat) abandoned in the lurch friends again, ironed out my mistakes and paralysis in the job and ready for new acts! 🙂 May probably everyone else react on it, as I said that went well for three years … As a conclusion from the Odysee I can only advise every girl out there: listen to your body, watching small signals and changes to you before It forces you to kneel like me! I’d rather settle down and wait, see what happens to you … then you can start again, if you want! At least I’ll NEVER AGAIN take this nasty thing AGAIN !!! And above all: the doctors are not always right, there are always alternativesHope I gave you a little food for thought … Best wishes for your health 😉

  8. Carla L. Dowling says:
    4.5 rating

    Lactose intolerance, diarrhea, bowel / abdominal pain, migraine, after discontinuation of severe hair loss,

  9. Shirley G. Kaczor says:
    5.0 rating

    Initially, I had no significant side effects and thought I had found the perfect pill for me with the Yasmin. But after about 3 years it started creeping … extremely sensitive breasts and at times very dry skin. In addition, I got problems with the eyes, they were getting drier and I only endured with eye drops (but I do not know if that could also be due to the Yasmin). Over time, I was also increasingly driveless, hypersensitive, whiny and felt constantly exhausted and beaten off. My desire for sex became less and less. Most of the time I was barely wet and happy when it was over. After about 6 years of use, I always got the most extreme migraine headaches, which did not help anything. There was nothing to do with me on those days, I just lay in bed and had extra circulatory problems and nausea. I kept thinking of dropping the Yasmin … but not daring because I was scared of the side effects, especially hair loss. But 3 weeks ago I finally did it and I have to say, I’m really happy about it. Well … I know that you can not say much after such a short period of time and should wait. But I already feel much better now … also my desire for sex is back … it feels so intense, I have not known such feelings ever … really unbelievably beautiful … Would any woman , which has such extreme side effects, advise to discontinue this pill and not be afraid of the consequences …

  10. Doris J. Smith says:
    3.0 rating

    I took the Yasmin for a total of about 2 years. At first, migraine occurred in one pill during the pill break. The migraine attacks increased with the duration of use-I had up to five days of migraine during the pill break. I consulted my gynecologist who advised me to take 3 packs in a row. Said and done. The side effects would be unbearable at this time: migraine, weight gain, total loss of libido, depression, dizziness, fatigue, listlessness. I dropped the pill on the advice of a new gynecologist before the end of the third pack.

  11. Aubrey J. Larson says:
    4.5 rating

    Migraine during the period of inactivity. Onset of hair loss after discontinuation of Yasmin, which does not stop.

    Side effects: Hair loss; Migraine
  12. Maria E. Brady says:
    4.5 rating

    Severe migraine with eye fibrillation, nausea and vomiting. Numbness in tongue and hand (but always left). Hair loss. Libido is equal to zero. Depression, sometimes sterk, sometimes less strong. Take this pill since I was 17 years old, so quite a long time, and have never changed, because I have always put all the symptoms on stress, etc. But if I remember correctly, all the side effects have been shown only with the use of Yasmin, so now I’ll just settle completely.

  13. Elinor P. Thorson says:
    2.0 rating

    At first I had no complaints, but after 3 months it started. My psyche suffers considerably as I have been dealing with anxiety disorders since birth. Got outbreaks of sweat, headache, constipation, nervousness in large numbers, avoided crowds of people and could actually offer my life no more feel-good experience. Irritated, depression and significant migraines before the rule comes. So I guess from this pill.

  14. Faye F. Friar says:
    4.5 rating

    Migraine in the pill break, loss of libido (+ no longer wet), dizziness, circulatory disorders in hands u. Feet, bladder infections and fungal infection, possibly increase sun allergy. After getting out of the hormonal contraception these NWs disappeared for the most part, rarely it comes to migraine